# SDR AALA20100408TUL22

- Difficulty date: April 8, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 54,780 hours, 27,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 1287 AFT CARGO SIDEWALL STRUT HAS DAMAGE.  INSTALLED L ANGLE, STRAP, AND FILLER PER EA MD80-53-010051.
